# SDR SWIA20230412

- Difficulty date: April 12, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N740SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10196
- Aircraft time: 47,466 hours, 31,024 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON OUTBOARD PCU LUGS HAVE CHAFING DAMAGE.   (FILED CLOSED)    REPLACED RH AILERON WITH NEW SERVICABLE UNIT IN REFERENCE TO MIP TASK CARD 27-900-1001-SKY CAL TOOLS USED TORQUE WRENCH                    S/N: 0917103017CAL DUE: 6-30-2023SAFETY CABLE GUN CERT # 22362-0708CAL DUE: 12-31-2023
